# SDR ASAA2023020341832

- Difficulty date: February 3, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N976AK
- Make and model: Boeing 737-9
- Aircraft serial: 64967
- Aircraft time: 2,582 hours, 785 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulating Valve
- Part number: 632920703
- Part serial: 2136
- Condition: Faulty
- Location: #2 Engine
- Part time: 2,579 hours, 783 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OVERHEAD '' MAINT " LIGHT ILLUMINATED AFTER LANDING. GROUNDED - YES. REMOVED AND REPLACED # ENGINE FAN AIR MODULATING VALVE PER B737-9 AMM 36-12-03-400-801.
